# SDR SIMA20150603008

- Difficulty date: June 3, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 37,560 hours, 34,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 1 EMER FLOOR STRIP, LOWER GALLEY SERVICE DOOR & UPPER SERVICE DOOR EMER LIGHT INOPERATIVE.  R & R NR 2 EMER LIGHT INVERTER IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD.
